All Journal Entries Journals
Previous | Next

um?

Feb 08, 2016 - 8 comments
Tags:

Birth Control

,

fearful

,

Pain

,

Scared and confused



Okay, so...over the past two months, I have had three different "periods," each very heavy, with unbearable cramps, and each lasting about 5-6 days. There have been roughly two weeks between each period. Since I am on the Nexplanon implant, i am kinda worried that there is something wrong with the implant, or that there is something wrong with my system. So, I am making an appointment with my OB/GYN.

I am scared.

Comments
Post a Comment
Avatar universal
by Belle313, Feb 08, 2016
I would think it is the hormones in the implant causing all the bleeding. If it's relatively new (you've only had it a few months) maybe your cycles will normalize or go away completely. I think seeing your doctor is a wonderful idea.  Hang in there and try not to worry unless the doc says there's something to worry about.


17049300 tn?1457716777
by gloryrose, Feb 08, 2016
Up until now, my periods have been normal. I mean, I was always a heavy bleeder, but never so frequently, even while on the implant. I've had the implant since July 9, 2015.

Avatar universal
by Belle313, Feb 08, 2016
Oh, ok.... I understand. Well I think you will feel better knowing what's going (or not going) on. Hopefully whatever it is it's an easy fix. Will keep you in my thoughts and prayers.

17049300 tn?1457716777
by gloryrose, Feb 08, 2016
Update

I have been reading the customer reviews on the WebMD, and a lot of them are reporting exactly what I am experiencing. I mean, they warned me that it would cause irregular periods, but, c'mon, 3 in two months? That goes way beyond "irregular." I am still making an appointment with my OB/GYN, to be on the safe side. Then, I'm getting this stupid thing taken out. I hate it, and I can't wait to be rid of it. It causes me pain daily, and I hate that I have to be careful about putting pressure on my arm.
I kid you not, over the weekend, I was resting in my bed, reading, and I felt a pain near the implant. Well, I looked down at my arm, and there was a tiny bruise on the one end of the implant, and it was nearly poking through my skin.
I mean, it works like a charm, but I see more CONs than i see PROs.
I'll just go on the pill, please.

17049300 tn?1457716777
by gloryrose, Feb 08, 2016
The more i read about other people's experiences with Nexplanon, the more eager i am to have this piece of plastic taken out of my arm. A common side effect people are reporting is hair loss...luckily i am not there yet. However, I have read that several women, after having the implant removed, are actually infertile. Seeing as how i actually want kids someday in the relatively near future, I do not want to keep this thing in my arm any longer.

Avatar universal
by Belle313, Feb 08, 2016
I don't blame you....Sounds like a pain. When I worked for an OB there was something called Norplant which had similar issues as your implant. Have you looked into Depo Provera? It's a 3 month birth control injection. It can have similar side effects as far as irregular bleeding or your periods could just stop altogether. I was on it to help with endo and I didn't have periods. I was ok with no periods because they were horrendously painful. Anyways, just thought I would mention it.

17049300 tn?1457716777
by gloryrose, Feb 08, 2016
Thank you

3060903 tn?1398568723
by Nighthawk61, Mar 17, 2016
Have you gone and had it taken out by now ? hope so, it sounds like there's too much unnecessary risk involved.
Good to hear you know you want to be a mommy. Those are the best kind. May all your hopes and dreams evolve.

Post a Comment